MAUDE Adverse Event Report: Covidien Surgical Signia; STAPLE, IMPLANTABLE

Covidien Surgical Signia; STAPLE, IMPLANTABLE
Model Number SIGADAPTSTND
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, intra-operatively, only some staples were fired and the powered stapler was unable to finish firing the reload.A new reload from the same lot and a manual stapler was used.The new set of stapler completed the firing cycle but was very stiff.The surgical time was extended and the issue caused more tissue resection.
 
Additional Manufacturer Narrative
D10 concomitant product2: egia60amt, egia60amt egia 60 artic med thick sulu, (lot # n6d1369y); sigphandle, sig power sigphandle handle, (serial # unknown); egia60amt, egia60amt egia 60 artic med thick sulu, (lot # n6d1369y); egiaustnd, egiaustnd endogia ultra univ std stap, (lot # unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Signia
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50399116
Report Number1219930-2026-05349
Device Sequence Number10454772
Product Code GDW
UDI-Device Identifier10884521543805
UDI-Public10884521543805
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIGADAPTSTND
Device Catalogue NumberSIGADAPTSTND
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age48 YR
Patient SexFemale
Patient Weight229 LB